MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Rhode Island medical journal (2013) · 2026

Acute Interstitial Nephritis after Single Dose of Ketorolac.

Jani Ishan, Sekar Arjun, Brodsky Sergey

Клинический случайСтатьяПеревод в очереди

Аннотация

Acute interstitial nephritis (AIN) is an immunologically mediated cause of acute kidney injury (AKI), most often drug-induced, with NSAIDs being a leading culprit. We present a 39-year-old woman who developed biopsy- proven AIN following a single intramuscular dose of ketorolac, an exceptionally short latency likely due to prior sensitization. Despite lacking classic systemic features, she exhibited non-oliguric AKI that improved rapidly with corticosteroids. This case underscores that NSAID-induced AIN can occur even after minimal exposure, highlighting the importance of early recognition, drug withdrawal, and timely steroid therapy to optimize renal recovery.

Для цитирования: Jani Ishan, Sekar Arjun, Brodsky Sergey. Acute Interstitial Nephritis after Single Dose of Ketorolac.. Rhode Island medical journal (2013). 2026.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.